# SDR UPS05644419

- Difficulty date: April 30, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S SMOKE GOGGLES CRACKED.  REPLACED CAPTAIN'S SMOKE GOGGLES
